# SDR GLBA20110909F

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 30,541 hours, 41,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR CABLE IS EXPOSED WITH A CRACK IN THE RUBBER COATING, FWD, LOWER.  MX REPLACED THE CABLE IAW MM 52-10-02, OPS CHECKED GOOD.
